# SDR R61A201704050324

- Difficulty date: April 5, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tray
- Part number: BS1705301120001
- Condition: Corroded
- Location: Zone 100
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE TCAS MOUNTING TRAY IS CRACKED. MAINTENANCE REMOVED AND REPLACED THE TCAS MOUNTING TRAY IAW REPUBLIC EO J/C R170EO-53-12-0000.
